Health knowledge made personal
Join this community!
› Share page:

palpitation on prednisolone


Posted by cengal

I'm taking prednisolone for my vestibular neuritis. Started 50mg, reduced 5mg everyday.i developed palpitation when dosage reached 12.5mg. it is a rebound effect or side effect of prednisolone?should i continue tapering down or stop medication.my heart beat about 100/min.
 
Answers (1)
Sort by: Newest first | Oldest first
It's called steroid withdrawals...they're unavoidable i'm afraid you'll just have to ride it out!!!
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: